# SDR SWAA2022121274189

- Difficulty date: November 21, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN.   REPLACED THE PHOTOLUMINESCENT FLOOR PROXIMITY LIGHT IAW AMM 33-51-14-960-801.
